Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Excessive thirst after intake of non-vegetarian food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions

User :   hi ia am woman who crave lots of water after eating meat (i ues to eat chicken ,turkey and fish only) i stop eat them for 2 months and this even i ate fish and the craving return i don have debitic nor do i have high blood pressure and chlestrol ia normal however i am 180 lba and i am 5ft 5inches can u tel me what the problen is (i am eating vrgeritain meat ) help craving water in the british virgin islands
Doctor :   hi
Doctor :  
Doctor :  
it is normal for body to crave for water after having a high protein or a fatty meal
User :   but this started last year so why when i stop eating them the cracinv stops
Doctor :   do you take only non veg food this happen? or does this happen when you taking other veg food items also?
User :   only when i eat none vegi foods when i ate the vegi food it does not happen
Doctor :  
Doctor :  
then it will be due to the protien intake
Doctor :  
when you take veg foods, the protien amount in that is not as much as compared to non veg foods
Doctor :  
this when getting digested will require extra water for enabling the digestion process
Doctor :  
how much water do you consume per day when having veg food and when having non veg food?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor